MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT 20GA X 16CM

ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT 20GA X 16CM
Model Number 763120160X
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is indicated as returned.As of the date of this report, sample has not been evaluated.A follow-up report will be submitted once sample is reviewed.
 
Event or Problem Description
Moved to a posterior approach for the next attempt.After imaging they noticed a small metallic object for the first time and when he looked at the biopsy device he noticed the tip missing and slight deformed look.The device only had one pass when tip broke off.They used another tru core device successfully.The nodule was near rib cage bone and it is a possibility contact to bone was made, but the operator did not feel any tactile feedback that suggested this.The patient saw further evaluation to see if surgical removal was needed and the surgeon advised against it.The tip is in the plural space of the patient.Note- upon receiving the device, the tip is bent at nearly a 90 degree angle.The operating doctor said this type of bend did not occur during the procedure and must have happened after handling for the per.The area of focus is the distal tip.Argon 19g coaxial introducer mcxs2016ty.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened device was returned for evaluation.Visual inspection found that the stylet was bent in two places, one at the distal tip and another 2cm up the stylet.The second bend occurred after leaving the end user, per the representative.It was noticed that the tip of the stylet was missing passed the distal bend.Upon closer observation, it was found that the tip was broken off.The complaint was not confirmed for manufacturing defects.The most likely cause of this issue was hard or fibrous tissue or bone being hit upon insertion or activation.As this issue was most likely due to an event in the user environment, no corrective action was taken.
 
Event or Problem Description

Brand Name
TRU-CORE II BIOPSY INSTRUMENT 20GA X 16CM
Common Device Name
TRU-CORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15656408
Report Number0001625425-2022-01116
Device Sequence Number5882207
Product Code KNW
UDI-Device Identifier00886333006571
UDI-Public00886333006571
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K982960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number763120160X
Device Catalogue Number763120160X
Device Lot Number11415620
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer10/12/2022
Initial Report FDA Received Date10/23/2022
Supplement Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown